# SDR SWAA2023050328457

- Difficulty date: April 18, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD LOWER CORNER SCUFF PLATE CRACKED.<[01] REPLACED AFT CARGO FORWARD LOWER CORNER SCUFF PLATE I.A.W AMM 53-11-02. PRESSURIZATION LEAK CHECK TO BE ACCOMPLISHED ON FAULT # TTG8R007L3NK.
